# SDR REXA2013031300389

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 25,373 hours, 22,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL DAMAGE SUSTAINED DURING GEAR SWING AT RIGHT MAIN LANDING GEAR UPLOCK WITH DOOR UNATTACHED.  REPAIRED IAW REO 601R-53-41-1669.
